Title: Uniqueness of N-way N-mode hierarchical classes models
Authors: Ceulemans, Eva ×
Van Mechelen, Iven #
Issue Date: Jun-2003
Publisher: Academic Press
Series Title: Journal of Mathematical Psychology vol:47 issue:3 pages:259-264
Description: Onderzoeksgroep Kwantitatieve- en persoonlijkheidspsychologie. Afdeling Ontwikkelings- en differentiële psychologie. Onderzoeksgroep Hogere cognitie en individuele verschillen.
ISSN: 0022-2496
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Methodology of Educational Sciences
Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science